# SDR YENA2023101801264

- Difficulty date: October 14, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 8,567 hours, 1,618 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,567 hours, 1,618 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1926, LGW-JFK. (ETOPS) 'REF LP 3674788-2 ENG 2 FIRE LOOP A FAULT; REF TSM 26-12-00-810-805A, AWM 26-12-06 AND AWM 71-51-75. CHK WIRING FROM FDU 2WD2 PINS J&K=1486OHMS. 2WD2 K&J TO F/B TERMINAL BLOCK=4.5OHMS. T/B 450VT2 PINS H/C TO 4002WD1 PINS A/C+ 1 OHMS. T/B 450VT2 PINS J/D TO 4001WD1 A/C=1.5 OHMS. R & R 450VT2 TERMINAL BLOCK AS A PRECAUTIONARY T/SHOOTING. IAW ESPM 20-44-51. FOUND PYLON LOOP" A " 3WD2 KINKED. ITEM REMAINED OPEN FOR FURTHER T/SHOOTING. R & R ENG #2 PYLON LOOP A IAW AMM 26-12-400-803. OPS TEST OK. DUE TO ECS L - DUCT AND OPV REMOVED AND REPLACED LEAK CHECK REQUIRED REF LP 3674797, ITEM 2 (LEAK CHECK PERFORMED FOR ENG #2 OPV VALVE NO LEAKS NOTED IAW AMM 36-22-00.) FOR LEAK CHECK.
